# SDR AALA202212223888

- Difficulty date: December 13, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WHEEL WELL, FORWARD VAPOR BARRIER. LOCATED AT BS 663.75 AND FROM LBL 45 TO LBL 54. REPAIRED VAPOR BARRIER IAW SRM 57-10-10-2R-2 PARAGRAPH 6 STEP D.
